Աստղաֆիզիկա =Астрофизика =Astrophysics

Устойчивость гравитирующих систем точечных масс.I. Ограниченный по радиусу цилиндр

Бисноватый-Коган, Г. С. (1971) Устойчивость гравитирующих систем точечных масс.I. Ограниченный по радиусу цилиндр. Աստրոֆիզիկա, 7 (1). pp. 121-134.

[img] PDF
Download (1811Kb)
    Item Type: Article
    Additional Information: The stability of the gravitating systems of point masses I. The finite cylinder of radius.
    Uncontrolled Keywords: Bisnovaty-Kogan G. S.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 21 Aug 2013 14:41
    Last Modified: 23 Aug 2013 11:56
    URI: http://astro.asj-oa.am/id/eprint/2251

    Actions (login required)

    View Item